Feedback on Zyban Side Effects and Usage – Page 24
If you’ve used Zyban, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Fuzzy headed and jittery
I have been taking Zyban for 4 weeks now. It has helped me not smoke so much, but I havent given up completely. I have gone from smoking 25 a day, down to 5 or 6 a day (which I am quite pleased with, even if it wasnt quite what was supposed to happen!). BUT – I have felt fuzzy headed and jittery at times and cant concentrate properly. Then a few days ago I came out in a red bumpy itchy rash up my arms, around my hips, shoulders mainly. This nearly drove me nuts – so I am not taking the pills this week – and see if I can keep to 5 smokes a day – then I will try & quit again soon (without itching!) – Im please to see other people have rashes – everyone was trying to tell me it must be my shower gel – or washing powder – but i use the same brands I have for years.
I was taking Wellbutrin for over a year. Out of the blue one day, I started sweating under my arms, my palms and my feet. My doctor suggested I cease taking the Wellbutrin as that may be the cause. however, it has been over 3 months and I am still sweating…will my body ever go back to normal?
AskDocWeb: It is possible that the excessive sweating may be caused by something unrelated to Wellbutrin. The possibilities include:
- Benign essential tremor
- Carrying extra weight (Obesity)
- Cold exposure
- Diabetes; low blood sugar (hypoglycemia) or insulin reaction (hypoglycemia)
- Drug abuse; overdose or use of cocaine, methamphetamine or narcotics
- Exercise or physical activity
- Heart disease
- Heat exposure, heat exhaustion
- Hormonal changes
- Lung disease
- Mental health condition such as panic attack, generalized anxiety disorders, or acute stress reaction
- Pulmonary embolism
- Serious infection
- Supraventricular tachycardia (fast heart rhythm)
- Throat cancer
- Thyroid storm
- Transient ischemic attack (mini-stroke)
Side effects that persist or worsen should always be discussed with your doctor.
Kill two birds with one stone!
I too am on Zyban, this is my third day, I feel really high, and a little nervous, hoping this passes by soon over time. I really want to quit smoking. I also been smoking for 20 years, along with having a couple of drinks on a daily basis… I find that Zyban makes me not want my drinks a night. Which is a good thing, kill two birds with one stone! I am going to stick it out, but praying for the weirdness/high feeling subsides, I have to go to work soon!
AskDocWeb: Good luck Susan. Let us know how well this works for you.
Trading good addiction for bad
I am on my 4th day of Zyban but 1st day of second pill. I am finding myself smoking a lot less. My head feels kind of foggy but not unbearable along with a mild headache. I am determined to quit. I am 42 and have been smoking off and on but more on than off since I was 19. I joined the gym last week, picking up a new addiction and getting rid of a bad one once and for all.
AskDocWeb: Congratulations on your decision to take better care of yourself. And good luck Beverly!
Anger issue after quitting Zyban
I started taking the Zyban and took it for 4 weeks and stopped taking it. I am successful on quitting smoking for approx 4 months now. I do have 1 question though, how long should I expect side effects or are these something else? I am very irritable and anger very quickly. I have been getting angry to a point where my wife thinks it is becoming an issue to our family. I have been like this since I took Zyban and it has not gone away. Everything makes me angry lately and I simply don’t know what to do. Honestly if I were to choose again at this point I would not have quit smoking as being angry frustrates me as I am unable to calm myself. I never use to get so angry, I was totally care free. But not anymore. Aside from being smoke free, now I have this to worry about which I believe would be a greater concern than smoking.
AskDocWeb: The prescribing information for Zyban says to report any new or worsening symptoms to your doctor, such as: mood or behavior changes, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself. Side effects that persist or worsen should always be discussed with your doctor.
Experiencing side effects
I have been taking Zyban for about 2 weeks now. I’ve been down to 1 cigarette/day for the past 3 days and yesterday was my first day not smoking at all. It feels great, and I’m determined to quit, however I am experiencing side effects. Trouble sleeping and irritability I can deal with, but I’ve been having a really hard time breathing. It feels like I just can’t take a satisfying breath and it lasts pretty much all day long, and I keep trying to yawn and can’t complete it (which is super frustrating). I don’t know if it’s anxiety or shortness of breath (which are both side effects). If it’s shortness of breath you’re supposed to contact your doctor… but I don’t want him to take me off Zyban because it’s really working, and when I took Chantix the side effects were much worse and I had to stop. I feel like this is my last hope. I’m quitting because I want to be healthy and live a long life… so if this breathing problem is serious then I’ll obviously stop. Any suggestions???
AskDocWeb: Although you may “feel” like this is your last hope, feelings change and your doctor may have other ideas. Any difficulty breathing should be discussed with your doctor. If you quit smoking because you quit breathing, that doesn’t really get you what you want. Talk to your doctor.
Loud ringing in my ears
11 weeks ago I started taking Zyban as a smoking cessation prescription. From day 1 I have had loud ringing in my ears to the point I barely sleep anymore. I have made multiple visits to ENT doctors and no one has anything to say other than my ears are perfectly healthy. I stopped taking the drug after a week 1/2 because it took 2 weeks of calling my doctor everyday to even get him on the phone once. He said to wait it out. I stopped taking it and went to another doctor. Yaddy yada yada no one knows what’s wrong and I haven’t heard the sound of silence in almost 3 months.
AskDocWeb: A ringing sound in the ears is called tinnitus. Zyban Report – 18 – 19 – 20 – 21 – 22 – 23 – Page 24 – Last Page 25
If you find this page useful share it with others. If you have used Zyban, use the form below to add your review of Zyban, feedback or suggestions that may help others. Please note that all addresses are held confidential.